Alert archive / Alabama / Special Marine Warnings in 2021

Special Marine Warning 101, NWS Mobile, AL

April 15, 2021

NWS Mobile, AL issued this special marine warning at Apr 15, 2021, 8:52 AM CDT. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2021, 8:52 AM CDT (13:52 UTC)
Expired
Apr 15, 2021, 10:15 AM CDT
In force
83 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
49.0 mph

The radar

The Eglin Afb radar (KEVX), 134 km from the middle of the area, began a volume at 13:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.9 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2021-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2021-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-251 J/kg
Mixed-layer LCL
880 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

864 
WHUS54 KMOB 151352
SMWMOB
GMZ655-675-151515-
/O.NEW.KMOB.MA.W.0101.210415T1352Z-210415T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mobile AL
852 AM CDT Thu Apr 15 2021

The National Weather Service in Mobile has issued a

* Special Marine Warning for...
  Coastal waters from Okaloosa-Walton County Line to Pensacola FL out
  20 NM...
  Waters from Okaloosa-Walton County Line to Pensacola FL from 20 to
  60 NM...

* Until 1015 AM CDT.

* At 852 AM CDT, severe thunderstorms capable of producing
  waterspouts were located along a line extending from 9 nm south of
  Pensacola Pass to 24 nm south of Orange Beach to 23 nm south of
  Farewell Buoy, moving southeast at 80 knots.

  HAZARD...Waterspouts, wind gusts to nearly 50 knots, and large 
           hail.

  SOURCE...Radar.

  IMPACT...Waterspouts can easily overturn boats and create locally 
           hazardous seas. Small craft could be damaged in briefly 
           higher winds and suddenly higher waves. Large hail could 
           result in structural damage.

* Locations impacted include...
  Okaloosa Deep Water Reef and Oriskany Reef. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 2933 8644 2938 8654 2939 8669 2932 8712
      3023 8721 3008 8639 2926 8640
TIME...MOT...LOC 1352Z 301DEG 80KT 3016 8725 2986 8752 2974 8810 

WATERSPOUT...POSSIBLE
HAIL...>.75IN
WIND...49KTS

$$

JLH
1 follow-up statement
928 
FZUS74 KMOB 151413
MWSMOB

Marine Weather Statement
National Weather Service Mobile AL
913 AM CDT Thu Apr 15 2021

GMZ655-675-151515-
/O.CON.KMOB.MA.W.0101.000000T0000Z-210415T1515Z/
913 AM CDT Thu Apr 15 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT...

For the following areas...
Coastal waters from Okaloosa-Walton County Line to Pensacola FL out
20 NM...
Waters from Okaloosa-Walton County Line to Pensacola FL from 20 to 60
NM...

At 912 AM CDT, severe thunderstorms capable of producing waterspouts
were located along a line extending from near Oriskany Reef to 29 nm
south of Pensacola Pass to 27 nm southeast of Farewell Buoy, moving
east at 60 knots.

HAZARD...Waterspouts, wind gusts in excess of 50 knots, and large 
         hail.

SOURCE...Radar indicated.

IMPACT...Waterspouts can easily overturn boats and create locally 
         hazardous seas. Boats could suffer significant structural 
         damage in high winds and hail. Small craft could capsize in 
         suddenly higher waves.

Locations impacted include...
Okaloosa Deep Water Reef and Oriskany Reef. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Frequent lightning is occurring with these storms. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 2933 8644 2938 8654 2939 8669 2932 8712
      3013 8719 3008 8639 2926 8640
TIME...MOT...LOC 1412Z 284DEG 58KT 3001 8692 2983 8723 2972 8781 

WATERSPOUT...POSSIBLE
HAIL...>.75IN
WIND...50KTS

$$

JLH

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Apr 15, 6:35 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 15, 6:35 AM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
635 AM CDT Thu Apr 15 2021

.NEAR TERM UPDATE /Now Through Friday/...Initial strong to severe
thunderstorm activity has shifted into our marine zones this
morning, continuing to provide hazards of large hail and strong to
damaging wind gusts to mariners as they progress southeastward.
Meanwhile scattered to numerous shower and thunderstorm activity
continues to increase in coverage over southeastern MS into
southwestern AL, with a more moderate rainfall associated with a
west to east precip shield stretching east along the I-10
corridor. Expect overall convective activity to increase through
early morning, with best chance for strong to severe thunderstorms
remaining confined to southeastern MS and southwestern AL east
into the FL panhandle through mid morning. Latest satellite trends
indicate storms continue to develop and intensify with cloud tops
continuing to cool this morning. 1,000 J/kg of MUCAPE exists over
southeastern MS into southwestern AL, with steep mid-level lapse
rates approaching 7.5C/km. This is fostering strong updrafts and
decent hail growth in the stronger cores, and even have seen
reports of quarter to golf ball size hail out of the more semi-
discrete convection earlier over Greene county. Through this
morning, given heavy rainfall that has already occurred and
potential for continued heavy rain in showers and thunderstorms
the flooding potential remains over far southeastern MS into far
southwestern AL. A Flash Flood watch remains in effect until 9AM
CDT for these areas. Storms should gradually clear the area from
northwest to southeast mid to late morning, with perhaps some
lingering showers into the afternoon and evening. Tonight should
remain mostly dry, with perhaps some isolated showers and
thunderstorms going into the late overnight and early morning
hours Friday. These showers and storms should start to clear out
by early afternoon, with another renewed round of convection
possible going into the evening hours.

Temperatures today will be contingent on how fast convection
clears, with highs currently projected to make it into the lower
to perhaps middle 70's. Lows tonight will be cooler with lower to
middle 50's expected for most locations, perhaps upper 50's along
the immediate coast. Highs Friday will be in the middle to upper
60's inland, with upper 60's to lower 70's along and southeast of
the I-65 corridor. A HIGH risk of rip currents exists through
Saturday morning. MM/25

&&

.AVIATION...
12Z issuance...Generally MVFR to IFR ceilings and visibility have
taken root over the region with moderate to heavy rain and
thunderstorms moving across the area. Expect the precipitation to
gradually come to an end from northwest to southeast, with rain
showers lingering over coastal portions of AL and FL into the
early afternoon. Low ceilings should remain over the region, with
mainly MVFR conditions lingering into the early evening and
overnight. MM/25

&&

.PREV DISCUSSION... /issued 448 AM CDT Thu Apr 15 2021/

NEAR TERM UPDATE /Now Through Friday/...Another active weather day
can be expected with the potential for a few severe storms and
localized flash flooding.

A mid level shortwave moving through the lower Mississippi Valley
early this morning will enhance convection over the area, mainly
this morning focused along and south of a cold front extending from
south central Alabama southwest into southwest Louisiana and in the
vicinity of a marine warm front extending east-west from southeast
Louisiana to just offshore the Mississippi and Alabama coast. The
sounding from last night at KLIX was already showing steepening mid
level lapse rates overspreading the central Gulf Coast and this
continues to be supported by latest SPC Mesoanalysis along with
robust thunderstorm updrafts that have developed early this morning
on local radar. These storms remain rooted above a near surface
stable layer to the north of the marine warm front. In addition, the
latest VAD profiler as of 09z from KLIX, suggests adequate deep
layer shear through the elevated unstable layer. The combination of
continued steep mid level lapse rates and moderate MUCAPES exceeding
1000 j/kg, along with around 40 kts of deep layer shear will support
a continued threat for severe thunderstorms this morning across
mainly far southeast Mississippi, coastal Alabama, and the western
Florida Panhandle. The initial severe threat will be large hail as
the storms remain elevated, but as surface heating ensues storms
may become near surface based along the immediate coast where
localized damaging winds will also be possible. Storms should
eventually congeal and grow upscale into a forward propagating MCS
over the offshore Gulf waters by later this afternoon. This should
bring an end to the severe weather threat by early to mid
afternoon over the western Florida Panhandle. In addition to the
severe threat, training thunderstorms and moisture flux
convergence across coastal sections may result in areas of heavy
rainfall and possible flash flooding this morning across southwest
portions of the forecast area. The flash flood watch remains in
effect until 10 am for these areas with much of the heavy rainfall
potential shifting east by mid morning. Temperatures should be
held down into the lower to middle 70s today with continued
abundant cloud cover this afternoon.

Another concern today will be the potential for another wake low
developing offshore across our coastal waters behind the
convective band. Latest hi-res and CAM models are suggesting this
potential, mainly impacting marine areas. Considering this
potential, have issued a small craft advisory to cover the
potential for strong winds. Will need to monitor closely to see if
these strong winds reach the coast. At this point, confidence in
strong winds over land areas remains too low to issue a wind
advisory, but this will be closely monitored.

The front will advance offshore later today before stalling out
over our offshore coastal waters. Maintained slight chance pops
over our marine areas tonight but kept land areas dry.
Temperatures overnight tonight should be cooler behind the frontal
passage with lows ranging from the lower 50s over interior
sections, to the upper 50s along the coast.

Another mid level shortwave will approach the forecast area on
Friday with increased moisture advection. Showers and a few
thunderstorms should again develop north of the frontal boundary
stalled offshore, especially by tomorrow afternoon. Temperatures
will remain seasonably cool with highs ranging from the middle to
upper 60s over interior sections, to the lower 70s along the
coast. The risk of rip currents at area beaches will remain high
through the near term forecast period. /JLH

SHORT TERM /Friday night Through Saturday night/...An upper level
low draped over the Northeast drifts further northeast into the
Atlantic as a series of shortwaves pivot through the trough aloft
over the western and central portion of the CONUS through the
duration of the short term. Locally, the flow aloft and in the mid-
levels remains generally westerly to occasionally west-
southwesterly. Subtle shortwaves continue to slide east through the
flow aloft.

Ridging in the lower levels and at the surface remains anchored to
our southeast over the western Atlantic and parts of the southeast
Gulf through early this weekend. Meanwhile, a wave of low pressure
continues to drift along the northern Gulf Coast as it rides along
the stalled front through the overnight hours on Friday into early
Saturday morning. This low will eventually lift to the east-
northeast as it traverses parts of the Florida panhandle and
southern Georgia during the day on Saturday. The front remains
draped either across our coastal counties or just offshore by
Saturday afternoon and evening.

Expect yet another round of rain to move into parts of southeast
Mississippi and southwest Alabama on Friday night ahead of the
aforementioned wave of low pressure. As the weak low moves into our
coastal waters early on Saturday morning, the rain will spread
further east across the entire area. We could see another 1-1.5
inches as the rain spreads into the area during this timeframe. That
said, there remain too many uncertainties regarding where the axis
of the heaviest rain might set up at this point. The additional rain
could further exacerbate the flooding if the band of rain sets up
across southeast Mississippi and parts of coastal Alabama where
soils are super saturated. At this time, we will likely not extend
the Flash Flood Watch further in time to account for the additional
rainfall during this next event, but we will continue to monitor the
unfolding situation. There will be enough instability sliding back
into the area to squeeze out some thunderstorms by early Saturday,
but we are not anticipating any strong or severe storms at this
time. As the low slides out of our area through the morning hours on
Saturday, rain will linger across the southern 2/3rds of the area as
the trailing front remains draped along or near the coast. The
northwest portion of our area should clear out rain-wise by late
Saturday afternoon and into the evening hours, but light to moderate
rain showers will remain along the coast and Gulf waters.

Given the incoming swell, the HIGH risk for rip currents continues
through early this weekend. 07/mb

EXTENDED TERM /Sunday Through Wednesday/...Zonal to slight southwesterly
flow will continue through the extended period with overall split
flow over top of the area. Two main shortwaves are expected to
move through the area with one coming through Sunday into Monday
and the second by midweek. At the surface, a weak boundary will be
lingering offshore. Scattered to isolated rain chances will be
possible along the immediate coast Sunday afternoon in the
vicinity of the boundary. This shortwave will slowly push the
boundary ever so more offshore. By Monday and Tuesday the next
shortwave will move through the area allowing for the front to
finally clear the marine zones leading to dry conditions Thursday
into Friday.

Temperatures will remain mild throughout the period with highs
mainly in the upper 70s and low in the mid 50s on the "cool" side of
the boundary. The main thing keeping high temperatures down will be
cloud cover with each passing shortwave. Highs will likely begin to
climb by the end of the week as cloud cover decreases and more
southerly flow begins to return to the area. BB/03

MARINE...Strong onshore flow is likely to again develop this
morning and continue through at mid afternoon as another wake low
develops. Offshore flow will return later this afternoon following
the passage of a cold front. Persistent swell should keep seas
averaging between 4 and 6 feet with long periods. Waves in excess of
6 feet are possible in the wake of thunderstorms where strong winds
develop. Seas should gradually subside later tonight into Friday.
/JLH

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Saturday morning for ALZ265-266.

     Flash Flood Watch until 10 AM CDT this morning for ALZ261>266.

FL...High Rip Current Risk through Saturday morning for FLZ202-204-
     206.

MS...Flash Flood Watch until 10 AM CDT this morning for MSZ078-079.

GM...Small Craft Advisory from 10 AM this morning to 4 PM CDT this
     afternoon for GMZ650-670.

&&

This product is also available on the web at:
http://weather.gov/mob

In the hours before

Special weather statement, Apr 15, 8:05 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
805 AM CDT Thu Apr 15 2021

ALZ265-266-151345-
Mobile Coastal AL-Baldwin Coastal AL-
805 AM CDT Thu Apr 15 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BALDWIN COUNTY UNTIL 845 AM CDT...

At 804 AM CDT, the strong thunderstorms were located along a line
extending from 7 miles northeast of Alabama Port to 9 miles southwest
of Coden, and moving southeast at 25 mph.

Wind gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Dauphin Island and Fort Morgan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3025 8807 3025 8817 3023 8831 3034 8816
      3033 8816 3032 8818 3026 8817 3026 8813
      3033 8815 3034 8813 3028 8812 3027 8810
      3026 8810 3025 8800 3026 8794 3025 8792
      3024 8787 3023 8789 3022 8803
TIME...MOT...LOC 1304Z 305DEG 33KT 3044 8804 3026 8831
Local storm report, Apr 15, 8:11 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
811 AM CDT THU APR 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     FLASH FLOOD      1 NW I10 AND MCDONALD R 30.55N 88.25W
04/15/2021                   MOBILE             AL   PUBLIC

            WATER REPORTED OVER OLD PASCAGOULA RD TO THE
            WEST OF MCDONALD RD. REPORTS VIA SOCIAL
            MEDIA.

&&

MB
Local storm report, Apr 15, 8:18 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
818 AM CDT THU APR 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     FLASH FLOOD      2 WSW DIXON CORNER      30.44N 88.27W
04/15/2021                   MOBILE             AL   PUBLIC

            WATER OVER ROADWAY WITH STRANDED VEHICLES AT
            AL 188 AND FOUR MILE RD. REPORT VIA SOCIAL
            MEDIA.

&&

MB
Local storm report, Apr 15, 8:22 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
822 AM CDT THU APR 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 AM     HAIL             2 WSW FOLEY             30.39N 87.72W
04/15/2021  E1.00 INCH       BALDWIN            AL   LAW ENFORCEMENT

            REPORT OF QUARTER-SIZE HAIL IN SOUTHWEST
            FOLEY. TIME AND LOCATION GIVEN FROM LOCATION
            GIVEN BY LOCAL POLICE.

&&

JEH
Local storm report, Apr 15, 8:37 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
837 AM CDT THU APR 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      MOBILE INFIRMARY        30.70N 88.07W
04/15/2021                   MOBILE             AL   BROADCAST MEDIA

            REPORTS OF FLOODED ROADS NEAR MOBILE
            INFIRMARY (ESPECIALLY ALONG LAMBERT AVE).
            REPORTS AND PHOTOS VIA SOCIAL MEDIA.

&&

MB
Local storm report, Apr 15, 8:45 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
845 AM CDT THU APR 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     FLASH FLOOD      1 S GRAND BAY           30.47N 88.34W
04/15/2021                   MOBILE             AL   PUBLIC

            REPORTS OF WATER OVER THE ROAD SOUTH OF
            GRAND BAY ALONG POTTER TRACT RD. REPORT VIA
            SOCIAL MEDIA.

&&

MB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:13 PM CDTSpecial Marine WarningMOB62 min
Apr 14, 8:24 PM CDTSpecial Marine WarningMOB96 min
Apr 14, 10:00 PM CDTSpecial Marine WarningMOB97 min
Apr 15, 2:17 AM CDTSpecial Weather StatementMOBWashington43 min
Apr 15, 3:05 AM CDTSpecial Marine WarningMOB55 min
Apr 15, 3:23 AM CDTSpecial Weather StatementMOBMobile52 min
Apr 15, 3:42 AM CDTSmall Craft AdvisoryMOB11 hr
Apr 15, 3:48 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile42 min
Apr 15, 4:00 AM CDTSpecial Marine WarningMOB45 min
Apr 15, 4:52 AM CDTAreal Flood AdvisoryMOBMobile113 min
Apr 15, 5:00 AM CDTSpecial Marine WarningMOB60 min
Apr 15, 5:13 AM CDTSpecial Weather StatementMOBWashington47 min
Apr 15, 5:19 AM CDTSpecial Weather StatementMOBMobile41 min
Apr 15, 5:23 AM CDTSpecial Marine WarningMOB97 min
Apr 15, 5:55 AM CDTSpecial Marine WarningMOB95 min
Apr 15, 6:31 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile119 min
Apr 15, 6:36 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile114 min
Apr 15, 7:01 AM CDTSpecial Marine WarningMOB119 min
Apr 15, 7:04 AM CDTSpecial Weather StatementMOBBaldwin41 min
Apr 15, 7:06 AM CDTSpecial Marine WarningMOB39 min
Apr 15, 7:36 AM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Apr 15, 7:40 AM CDTSpecial Marine WarningMOB95 min
Apr 15, 7:45 AM CDTSevere Thunderstorm WarningMOBBaldwin45 min
Apr 15, 7:51 AM CDTSpecial Marine WarningMOB84 min
Apr 15, 7:52 AM CDTSpecial Weather StatementMOBMobile53 min
Apr 15, 8:05 AM CDTSpecial Weather StatementMOBMobile40 min
Apr 15, 8:11 AM CDTSpecial Marine WarningMOB2 hr
Apr 15, 9:45 AM CDTAreal Flood WarningMOBMobile12 hr
Apr 15, 10:14 AM CDTSpecial Marine WarningMOB61 min
Apr 15, 10:48 AM CDTFlash Flood WatchMOBBaldwin, Mobile, Washington62 hr
Apr 15, 11:50 AM CDTAreal Flood WarningMOBBaldwin6 hr
Apr 15, 1:23 AM CDTSpecial Weather StatementMOBGeorge52 min
Apr 15, 3:10 AM CDTSpecial Weather StatementMOBGeorge50 min
Apr 15, 4:37 AM CDTSpecial Weather StatementMOBGreene38 min
Apr 15, 6:21 AM CDTSpecial Weather StatementMOBGreene, Perry24 min

Nearby

Special Marine Warnings in Alabama, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.